Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0932640

author
Spaltenstein, N.
title
Resolutions of unbounded complexes
year
1988
journal
Compositio Mathematica
volume
65
number
2
pages
121–154
url
http://www.numdam.org/item?id=CM_1988__65_2_121_0
MathSciNet
MR932640

@article{MR0932640,
    AUTHOR = "Spaltenstein, N.",
    TITLE = "Resolutions of unbounded complexes",
    JOURNAL = "Compositio Math.",
    FJOURNAL = "Compositio Mathematica",
    VOLUME = "65",
    YEAR = "1988",
    NUMBER = "2",
    PAGES = "121--154",
    ISSN = "0010-437X",
    MRCLASS = "18E25 (32C35)",
    MRNUMBER = "932640",
    MRREVIEWER = "Michael M. Kapranov",
    URL = "http://www.numdam.org/item?id=CM\_1988\_\_65\_2\_121\_0"
}

      

This item is never cited.